MAUDE Adverse Event Report: CHOICESPINE, LLC GIBRALT SPINAL SYSTEM; GIBRALT POLYAXIAL SCREW 3.5X28MM

CHOICESPINE, LLC GIBRALT SPINAL SYSTEM; GIBRALT POLYAXIAL SCREW 3.5X28MM
Model Number 05-000-20-3528
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
The case was a revision of a previous posterior cervical fusion in which the gibralt screws were used.The surgeon thought it was odd that the screw was breaking half way up the thread, inside the bone.Xrays were reviewed prior to incision.

Brand Name
GIBRALT SPINAL SYSTEM
Common Device Name
GIBRALT POLYAXIAL SCREW 3.5X28MM
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key12905874
Report Number3005819474-2020-00003
Device Sequence Number16661875
Product Code KWP
UDI-Device Identifier10885862145055
UDI-Public10885862145055
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110197
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05-000-20-3528
Device Catalogue Number05-000-20-3528
Device Lot Number38796010
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale